# SDR HALA201508160159

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 28,049 hours, 37,249 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 846D1007
- Part serial: 349
- Condition: Inoperative
- Location: Stab Trim
- Part time: 28,049 hours, 37,249 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABILIZER TRIM DOES NOT MOVE USING CAPTAIN`S OR FIRST OFFICER`S TRIM SWITCHES.  TROUBLESHOT IAW FIM 27-40, TASK 801, R & R PRIMARY TRIM DRIVE MOTOR IAW AMM 27-41-10 AND PERFORMED OPS TEST IAW AMM 27-41-10-740-801,  ALL OPS NORMAL, NO FAULTS NOTED OK FOR SERVICE, PN ON & OFF 846D100-7, SN OFF 349, SN ON 384.
